MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650014
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Medical device site infection (4845)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported by the customer that the patient required a revision surgery because of a staged revision approach, requiring the implanting a cement spacer due to peritibial cystic loosening with infection.The tibial component demonstrated loosening.With the talar components the morse taper between the talar dome and the talar stem had not been properly engaged and inspection after removal of the talar stem revealed delamination of the plasma coating.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h3(device evaluated by mfg).The reported event could not be confirmed, indeed the product was returned for evaluation, but it does not matches the alleged failure.During visual inspection of returned device it was observed that there were deep scratch marks present between the pegs, made by hard instrument, by this action the coating got peeled off.Hence, there were signs of delamination of plasma coating and tear of poly component edges after explantation.It is no longer possible to determine whether the coating came off postoperatively or during explantation.Microbiologists reviewed the sterilization procedures, environmental monitoring, bioburden data and the dhr and noted: the subject device was packaged according to established design and process specifications and was sterilized according to procedure.No deviation for a non-conformance could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23596190
Report Number3010667733-2025-01371
Device Sequence Number10380119
Product Code HSN
UDI-Device Identifier00840420122551
UDI-Public(01)00840420122551(11)190523(17)270521(10)1653655
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33650014
Device Lot Number1653655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale